# SDR CA971003002

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275C
- Engine: Pwa JT8D9A
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65448615
- Condition: Broken
- Location: Rudder
- Component: Boeing, 65C370523
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI OUT, 'A' SYSTEM HYDRAULIC PRESSURE AND QUANTITY DROPPED TO "0". RUDDER POWER CONTROL UNIT (PCU) REPLACED. THE METAL COVER ASSEMBLY BROKEN AND PLUGS P/N 69-54775-1 EXPOSED PERMITTING FLUID LOSS. REPLACED.
